| Model Number |
9004 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Reocclusion (1985)
| Date of Event |
10/10/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Analysis: the sample was not returned from the user facility; therefore, a device evaluation is unable to be performed.A lot history review revealed 3 additional reocclusion complaints were associated with this lot.A review of the device history record (dhr) indicates the lot was manufactured to specification.Conclusion: the actual sample was not received for evaluation.The dhr found nothing to indicate a manufacturing related cause for this event.The investigator assessed the event was not related to the study device or procedure.Based on the instructions for use (ifu), the occurrence of reocclusion is an inherent risk of any pta procedure, and has been reported in clinical trials of drug coated balloons.If additional information becomes known to the manufacturer, a supplemental report will be provided with all relevant information.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.
Event or Problem Description
It was reported through a clinical registry that during the index procedure, a lutonix percutaneous transluminal drug coated balloon (dcb) dilatation catheter was used to treat the target lesion located in the right proximal superficial femoral artery (sfa).Approximately 28 months after the index procedure, the patient¿s right sfa vessel was reportedly reoccluded.An intervention via bypass graft was performed and the hcp deemed it was successful.The investigator assessed that the event was not related to the study device or procedure.The sample was discarded by the user facility and is not available for evaluation.No adverse patient effects were reported.
Event or Problem Description
It was reported through a clinical registry that during the index procedure, a lutonix percutaneous transluminal drug coated balloon (dcb) dilatation catheter was used to treat the target lesion located in the right proximal superficial femoral artery (sfa).Approximately 28 months after the index procedure, the patient¿s right sfa vessel was reportedly reoccluded.An intervention via bypass graft was performed and the health care professional (hcp) deemed it was successful.The investigator assessed that the event was not related to the study device or procedure.However, the registry's independent evaluator's have deemed the device to be possibly related because the drug effect cannot be excluded.The sample was discarded by the user facility and is not available for evaluation.No adverse patient effects were reported.
Additional Manufacturer Narrative
Additional information: the event description had the following information added "however, the registry's independent evaluator's have deemed the device to be possibly related because the drug effect cannot be excluded." conclusion: the conclusion had the following sentence added "however, the registry's independent evaluator's have deemed the device to be possibly related because the drug effect cannot be excluded." corrected data: the mdr contact person and email address have been changed respectively from "(b)(6)" and "(b)(6)" to "(b)(6)" and "(b)(6)." the phone number has been changed from "(b)(6)" to "(b)(6)".The eval code and desc section had the method, conclusion and results codes updated to reflect the guidance set forth by us fda effective july 6th, 2018.The evaluation method codes "3263 and 3317" were changed to "4115, 3331, and 4110." the evaluation conclusion code "92" was changed to "4310." analysis: the sample was not returned from the user facility; therefore, a device evaluation is unable to be performed.A lot history review revealed 3 additional reocclusion complaints were associated with this lot.A review of the device history record (dhr) indicates the lot was manufactured to specification.Conclusion: the actual sample was not received for evaluation.The dhr found nothing to indicate a manufacturing related cause for this event.The investigator assessed the event was not related to the study device or procedure.However, the registry's independent evaluator's have deemed the device to be possibly related because the drug effect cannot be excluded.Based on the instructions for use (ifu), the occurrence of reocclusion is an inherent risk of any pta procedure, and has been reported in clinical trials of drug coated balloons.If additional information becomes known to the manufacturer, a supplemental report will be provided with all relevant information.